# SDR AALA20070975

- Difficulty date: May 28, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 5E INOPERATIVE.  REPAIRED CONNECTOR UNDER SEAT 5E FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
